Quantification of Natural Fracture Surfaces Using Fractal Geometry.
- Resource Type
- ACADEMIC JOURNAL
- Develi, Kayhan; Babadagli, Tayfun
- Mathematical Geology; Nov1998, Vol. 30 Issue 8, p971-998, 28p
Copyright of Mathematical Geology is the property of Springer Nature and its content may not be copied or emailed to multiple sites or posted to a listserv without the copyright holder's express written permission. However, users may print, download, or email articles for individual use. This abstract may be abridged. No warranty is given about the accuracy of the copy. Users should refer to the original published version of the material for the full abstract. (Copyright applies to all Abstracts.)